# SDR ASAA2014020806801

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 1,004 hours, 332 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Flamed Out
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DEICE, APU FLAMED OUT. OVERSPEED LIGHT ILLUMINATED STEADY.  DID NOT ATTEMPT RE-START.  ACFT GROUNDED.  APU INTERAGATION SHOWS MAINTENANCE MESSAGE 49-31014. ACCOMPLISHED FIM TASK 49-30, TASK 802 PERFORMED OPERATIONAL TEST OF APU IAW AMM TASK 49-11-00-710-801.  OPS CHECKED NORMAL.  REINTERAGATED APU ON NEW FAULTS NOTED.
